# SDR SWAA2019021929786

- Difficulty date: January 27, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 69,574 hours, 40,798 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 149A811829
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT BULKHEAD SUPPORT ANGLE STRUCTURE CORRODED AT BS 947.5, BETWEEN RBL 20 TO RBL 10.  R&R ANGLES PER SRM AND DWG.
